# SDR SWAA2022072519569

- Difficulty date: June 16, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT 22 LEFT OF CENTER LINE 'Z' CHANNEL AT 727B - 807 HAS CORROSION / [01] EVALUATION OF AFT CARGO L/H ZEE CHANNEL FROM STA 727B TO STA 807 WAS FOUND EXFOLIATED AS PER SRM 53-00-53-1A-2;[02] L/H ZEE CHANNEL STA 727B TO STA 807 WAS FOUND OUT OF LIMITS ; RECEIVED NEW ZEE CHANNEL P/N: 146A7502-27. PART WILL BE INSTALLED ON ACO T/C: TTG8Q004E8P6.;[03] [FINAL] VALIDATED STEPS 1 & 2
